MAUDE Adverse Event Report: ST PAUL BCI SPECTRO2 30 PULSE OXIMETER

ST PAUL BCI SPECTRO2 30 PULSE OXIMETER
Model Number WW1030EN
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This unit returned to service less than a month after purchase and the reported problem could not be confirmed.Performed spo2 simulation test and monitor reads properly; spo2 also tested using the returned sensor finger probe and reads properly.Open up the monitor and did not find anything wrong with the monitor.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that the device is presenting with sensor error.The sensors were changed and the device still gave an error.When the sensor were used on different device, they operated properly.No patient injury was reported.

Brand Name
BCI SPECTRO2 30 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
ste 204
minneapolis, MN 55442
MDR Report Key15326673
Report Number3012307300-2022-16922
Device Sequence Number14796283
Product Code DQA
UDI-Device Identifier30843418000191
UDI-Public30843418000191
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K083557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberWW1030EN
Device Catalogue NumberWW1030EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown